Page top

2013/03/13: I'M ON DRUUUUUUUGS

Created:

Always use secure-HTTP / Secure HTTP / Permanent Link

Yesterday, my doctor prescribed an SSRI; apparently vague depressions and anxieties are common for aspies like me, and she also wanted to reassure me that she wouldn't have offered it if she wasn't 100% sure about it and it had a history and was willing to give it to both 70-year-olds and 4-year-olds. She also mentioned that it might help with the sleep issues.

So we're giving it a month for me to get used to it; SSRIs tend to take a while to build up. So far I got about three hours of sleep last night because whatever side was facing down was boiling hot from the inside, and I don't feel emotionally better either; this is one o f the reasons for giving it 30 days. So basically, right now it's a great big We'll See.

5 Comments (auto-closed) (rss feed)

Zemyla

I hope this helps you feel better, Muffin!

T-A-C

As someone who's been taking Paxil for well over a decade, I can feel for you. Hope it works out.

memnarch

Good luck with the DRUUUUUUUGS!

Kimiko Muffin

Nope it's definitely the pills that're causing me to overheat at night. In other news, ow.

Kibo

I know that feel, I'm an aspie, too. Although I can't remember when... but my entire family being loons helped me get out of it. I was also on DRUUUUUUUUUUUUUUUGS, but I got over my depression pretty quick. Can't say I know if you'll recover that quick, I'm not you. Sometimes I get depressed about little things, but then I do something sadistic in a video game to relieve stress, and that helps. And I've just realized how long this comment is so I'mma stop here.